# SDR N6WA20200205301

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,688 hours, 29,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R EMER DOOR CAUTION MSG INT. AS PER TELECON WITH MXC TOM KELL 75244 DEFERRED R EMER DOOR IND ON OCN 70067137 PER MEL 52-70-03 CAT C.  CLEARED OC#70067137 AND PERFORMED ADJUSTMENT TEST IN REF CRJ 700AMM 52-21-00 OPS CHECK GOOD NO DEFECTS NOTED MXC NOTIFIED PLACARD REMOVED CC#C143857
